| Model Number |
GIF-H180 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A root cause could not be identified.Based on the results of the investigation, the most likely cause of the noisy image was deformation of the electrical connector.The most likely cause of the foreign material in the scope was unable to be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited foreign material in the suction cylinder and noise on the image.There was no patient involvement.